Authors: Dragović, Branko 
Khrennikov, Andrei Yu
Kozyrev, Sergei
Volovich, Igor
Title: Vasiliy Sergeevich Vladimirov (09.01.1923–03.11.2012)
Journal: P-Adic Numbers, Ultrametric Analysis, and Applications
Volume: 5
Issue: 1
First page: 83
Last page: 86
Issue Date: 1-Jan-2013
ISSN: 2070-0466
DOI: 10.1134/S2070046613010056
Abstract: 
We present a brief biographical review of the scientific work and achievements of Vasiliy Sergeevich Vladimirov on the occasion of his death on November 3, 2012.
Keywords: mathematical physics | mathematics | necrology | Vasiliy Sergeevich Vladimirov
Publisher: Springer Link

Show full item record

Page view(s)

16
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.